# SDR WVER201807160242

- Difficulty date: May 3, 2018
- Submitted: July 16, 2018
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: CC670391711
- Condition: Cracked
- Location: Fs 909
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JOINT BS 909 AND AFT WING TO FUSELAGE FAIRING STRAP WAS CRACKED.  FABRICATED A JOINT AND AFT WING TO FUSELAGE FAIRING STRAP IAW SNIEO CC670-39171 S01.
